# SDR ASAA2020031232412

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 49,464 hours, 14,666 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Egt System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED BOX AROUND EGT AFTER ENGINE SHUTDOWN. GROUNDED - YES. REF B737-800 FIM 71-06 TASK 805, ACCOMPLISHED EEC BITE REF FIM 73-00 TASK 801. FOUND UPPER EGT SECTORS READING HIGH ON FLT LEG 3. ACCOMPLISHED EGT CLEANING REF B737-800 AMM 77-21-00-140-801. INITIAL READINGS:  S1- 31.05, S2- 16.22, S3- 17.71, S4- 40.58.  AFTER CLEANING:  S1- 22.60, S2- 17.98, S3- 18.39, S4- 24.00.  ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00.  NO FAULTS FOUND.  ACCOMPLISHED FIM 71-06 TASK TASK 805. NO DEFECTS NOTED DURING PNEUMATIC CK OK.
